# SDR FDEA201606061854

- Difficulty date: June 6, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34204
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT SIDE THERE IS A LIGHTNING STRIKE AT BS 480 - 500, BETWEEN STRINGER 25 - 26 WITH STICKER 630.  FUSELAGE EXTERIOR SKIN AT BS 480-500, STR 25R-26R LIGHTING STRIKE MARK.  REMOVED AREA, FOUND OUT OF LIMIT IAW SRM 53-00-01, FIG 201, DET II, REV 118, DEPTH OF CLEAN UP 15 PERCENT MAX AND REPAIR CARRIED OUT IAW SRM 53-00-00, FIG 201, REPAIR 7, REV 118.  THIS REPAIR IS CATEGORY B REPAIR AND INSPECTION THRESHOLD 24000 FLIGHT CYCLE AND REPEAT INTERVAL 12000 FLIGHT CYCLES BY USING HIGH FREQUENCY EDDY CURRENT METHOD.  REPAIR CLASSIFIED AS MAJOR.
